# SDR 96FDEA01516

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 6022, RT WING AT STA XCW118 TOP SURFACE OF WING HAS HEAVY CORROSION JUST FWD OF R3 DOOR.  *S/D*  BURNISHED CORROSION CK BY NDT AND FOUND TO BE WITHIN LIMITS PER SRM 57-10-00 FIG 61.  TREATED, PRIMED.
